# SDR GUUA12030701

- Difficulty date: December 3, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- Aircraft time: 38,796 hours, 40,542 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED RT AFT EMERGENCY LIGHT INOPERATIVE.  REPLACED RT AFT EMERGENCY LIGHT.
